Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Trying to conceive. Feeling cramps. Uterus is swollen. Can I be pregnant?

hello, I am very confused. My husband and I have been trying to have a baby and this month my most fertile day was the 17. I have been feeling little cramps here and there and today I went to my gyn and he told me my uterus is a bit swollen. I should get my period on the first of next month, but Im just wondering, Can I be pregnant? I havent taken a home preg test. When can I take one to see if I am?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your query.
There can be two possibilities of your symptoms-
1) It may be because of pregnancy because you are trying and had sex on your most fertile day.
2) It may be because of PID also because your uterus is swollen, cramps are there.
Consult a gynecologist for urine, blood test and the USG to rule out pregnancy and other causes.
Don't worry.
Take care.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor